# SDR 2005UALA00816

- Difficulty date: August 13, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 40,377 hours, 13,899 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Sta 860, Str 5l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT STA 860, STR 5L.  DRILLED OUT DAMAGE PER SRM 53-00-01, ACP HFEC INSP, NO CRACK FOUND.  INSTALLED SOLID FASTENER PER MM 53-00-01.
